Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

The Sustiva/Atripla Thread

<< < (17/26) > >>

Dan0:
I have read through it. I would rather know why something is happening than listen to a doctor say 'it might be' this or that. I like the easy answers. Either it IS or it ISN'T the pills. Looks liken that's not such an easy process and while there are alternatives, this seems to work and the other meds may not help, may make it worse or could even produce different effects, from what I've read. So, I guess it's the Devil you know.....

Jeff G:
Hi Dano ... I was on Atripla for a long while before the worst of the side effects began for me . My doctors insisted that late onset symptoms were not really anything to seriously consider so it took me awhile to get a med change . The relief I felt was sudden and dramatic once I insisted .  I'm on Intelence / Truvada and couldn't be happier with the change .

Best of luck and welcome to the forums .

mitch777:

--- Quote from: Dan0 on September 03, 2013, 08:17:41 PM ---I have read through it. I would rather know why something is happening than listen to a doctor say 'it might be' this or that. I like the easy answers. Either it IS or it ISN'T the pills. Looks liken that's not such an easy process and while there are alternatives, this seems to work and the other meds may not help, may make it worse or could even produce different effects, from what I've read. So, I guess it's the Devil you know.....

--- End quote ---

It's your decision. Sometimes answers are not easy. Unless your doc is taking these meds him/herself they will never know what YOU are experiencing in a direct way. Sometimes the devil you know is a devil, period.
There are many good meds as an alternative for most (not all) of us.

I'm not trying by any means to convince you or change your mind. Just telling you of my experience. I wish you well!! :)

m.

Dan0:

--- Quote from: Jeff G on September 03, 2013, 08:23:40 PM ---Hi Dano ... I was on Atripla for a long while before the worst of the side effects began for me . My doctors insisted that late onset symptoms were not really anything to seriously consider so it took me awhile to get a med change . The relief I felt was sudden and dramatic once I insisted .  I'm on Intelence / Truvada and couldn't be happier with the change .

Best of luck and welcome to the forums .

--- End quote ---


THANK YOU! I thought I was imagining it at best and being paranoid at worst. No one seems to believe that after all these years things just aren't firing on all cylinders. Of all the people I spoke to they all said their effects were fairly soon after starting....and anyone on it for over six years just looked at me like I was CRAZY!! I'm going to hope its the mid-life crisis band see how it's going in six months, look for long-term usage studies (difficult to find) and be a little more direct with the doc if it don't shape up. Thanks again.

Jeff G:
I doubted myself for the last two years before I made the switch thinking it wasn't likely that a drug had worked well for so long could be responsible for some of the mounting symptoms I was having . Its your call but I honestly felt that because we have so many good meds to choose from and in the end I could always go back to Artipla if I wanted to that I had much more to gain by trying a different combo than to loose . 

Navigation

[0] Message Index

[#] Next page

[*] Previous page

Go to full version